You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1979/35/4
Easier Waring problems for commutative rings
Download
PDF
- Easier Waring problems for commutative rings
Article
Original scientific text
Title
Easier Waring problems for commutative rings
Authors
Ted Chinburg
1
Affiliations
Cambridge, Mass., U.S.A.
Acta Arithmetica
1979/35/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
303-331
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics